# SDR UALA2013031301481

- Difficulty date: March 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 51,545 hours, 6,247 cycles
- Engine: Pwa PW40903
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE WILL NOT START AFTER PUSHBACK.  SECURED AND CLEANED CONNECTOR FOR FMU ERU FOR RIGHT SIDE ENGINE.  RAN ENGINE, OPS OK.
